# SDR SWIA200413517

- Difficulty date: June 24, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,362 hours, 31,979 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 365000183
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU INOP FIRE DETECTION LIGHT ILLUMINATED ON TAXI.  REMOVED AND REPLACED APU FIRE/OVERHEAT DETECTOR.  OPS CHECK GOOD REF 26-12-01.  P/N:  3601-90-4501180C, S/N OFF:  80388.
